# SDR AALA201802239007

- Difficulty date: February 22, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON PASSENGER DOOR EMERGENCY FLEXIBLE CONTROL HANDLE ASSEMBLY 841 AT FORWARD GALLEY AREA.  REPLACED EMERGENCY FLEXIBLE CONTROL HANDLE IAW 52-11-22-400-001-A.
